- -

Summability in L-1 of a vector measure

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Summability in L-1 of a vector measure

Show full item record

Calabuig, JM.; Rodriguez, J.; Sánchez Pérez, EA. (2017). Summability in L-1 of a vector measure. Mathematische Nachrichten. 290(4):507-519. https://doi.org/10.1002/mana.201600020

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/140976

Files in this item

Item Metadata

Title: Summability in L-1 of a vector measure
Author: Calabuig, J. M. Rodriguez, J. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] We show a picture of the relations among different types of summability of series in the space L-1(m) of integrable functions with respect to a vector measure m of relatively norm compact range. In order to do that, ...[+]
Subjects: Vector measure , Space of integrable functions , Summability , Summing operator , Lebesgue-Bochner , Space , W*-thick set
Copyrigths: Cerrado
Mathematische Nachrichten. (issn: 0025-584X )
DOI: 10.1002/mana.201600020
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mana.201600020
Project ID:
Miniterio de Economia y Competitividad/MTM2014-53009-P
Fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia /19275/PI/14
The authors are very grateful to the anonymous referees for their comments, which improved the general shape of this work. This research was partially supported by Ministerio de Economia y Competitividad and FEDER under ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record